# SDR IXXA0400094S

- Difficulty date: April 30, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 75,918 hours, 30,152 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Part time: 75,918 hours, 30,152 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND LT WING REAR SPAR DOUBLER  UPPER SIDE HAS CRACK DAMAGE AT STA XCW 69.500.  REPAIR WAS ACCOMPLISHED.  REMOVED FASTENERS, ALONG WITH THE DAMAGED AREA IAW DC8 SRM 51-1-20D PG 21 AND DC8 SRM 57-2-6 FIG 15.  FABRICATED FILLER AND DOUBLER IAW DC8 SRM 57-2-6 FIG 15 PAGES 67 AND 68.  CLEANED, TREATED AND PRIMED FILLER AND DOUBLER AREA.  APPLIED SEALANT ON FAYING SURFACES, INSTALLED DOUBLER AND FILLER WITH NEW FASTENERS PER ALL APPLICABLE MANUALS.
